# SDR CALA2023070302157

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 787-10
- Aircraft serial: 40931
- Aircraft time: 13,458 hours, 1,837 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Tape
- Part number: UNKNOWN
- Condition: Loose
- Location: Capt Left Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PLASTIC BANGING CAPT LEFT WINDOW  10000FT.LEFT AND RIGHT WINDSHIELD INSPECTION PERFORMED IAW AMM 56-11-00-00A-280B-A NO DAMAGE FOUND , FOUND ONLY HI SPEED TAPE LOOSE ON LH AND RH WINDSHIELD AND ANOTHER SEGMENT OF HUMP SEAL DETACHED ON LH WINDSHIELD . FROM UP OUTBOARD CORNER TO LOWER OUTBOARD CORNER.HUMP SEAL STANDARD REPAIRED AS AMM 56-11-00-03A-663A-A PERFORMED AND HI SPEED TAPE APPLIED OK REF DIP 4429677 OK TO CONTINUE.
